MAUDE Adverse Event Report: IMPERATIVE CARE INC. ZOOM CATHETER

IMPERATIVE CARE INC. ZOOM CATHETER
Model Number ICRC035158
Medical Device Problem Codes Break (1069); Material Separation (1562); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 06/09/2026
Type of Reportable Event Death
Event or Problem Description
It was reported that the patient presented with an acute ischemic stroke involving a tandem occlusion, with the target clot located in the middle cerebral artery (mca).Access was obtained through the right femoral artery using a zoom support catheter which was introduced through a third-party sheath.During the procedure, resistance was encountered during advancement/retraction through the carotid artery.Imaging indicated that the access catheter as well as zoom 35 kinked due to extreme tortuous anatomy.The physician exchanged the zoom support access catheter for a third-party guide catheter.Upon removal, the zoom 35 catheter was found to have fractured, with separation occurring approximately 30 cm from the distal end.An attempt to retrieve the separated catheter segment using a snare was unsuccessful, and the distal catheter segment remained within the patient's vasculature.The procedure was subsequently concluded, as the earlier thrombectomy attempt using the zoom 35 catheter had been unsuccessful.It was further reported that the patient expired a couple of days following the procedure; however, the exact date of death was not known.Based on the information provided, the cause of death could not be conclusively determined.According to the treating physician, the patient was considered high risk, and the physician believed the patient's death was unrelated to the reported device event.
 
Additional Manufacturer Narrative
The zoom 35 was discarded and not returned for investigation.The manufacturing records confirmed the product met all the design and manufacturing specifications.Without the return of the device, the exact root cause for the shaft break could not be determined.However, based on the available information, likely factors which contributed to the reported complaint were tortuous anatomy and advancement/retraction of the zoom 35 against resistance.Zoom ifu provides the following warning related to retraction against resistance."exercise care when manipulating the device through tortuous anatomy.Do not advance or withdraw the catheters or accessory/adjunctive devices against resistance without careful assessment of the cause under fluoroscopy.If the cause cannot be determined, withdraw all devices as a single unit.Excessive manipulation or torquing the device against resistance may result in damage to the vasculature or the device.".

Brand Name
ZOOM CATHETER
Common Device Name
ZOOM CATHETER
Manufacturer (Section D)
IMPERATIVE CARE INC.
1359 dell ave
campbell CA 95008 6609
Manufacturer (Section G)
IMPERATIVE CARE INC.
1359 dell ave
campbell CA 95008 6609
Manufacturer Contact
katharine treangen
1359 dell ave
campbell, CA 95008-6609
4082029060
MDR Report Key25756162
Report Number3014590708-2026-00026
Device Sequence Number10532183
Product Code NRY
UDI-Device Identifier00812212030443
UDI-Public(01)00812212030443(17)280519(10)F2513502
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K242672
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberICRC035158
Device Catalogue NumberICRC035158
Device Lot NumberF2513502
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/10/2026
Initial Report FDA Received Date07/08/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/20/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARISTOTLE 14 STD 200 CM (2); ARISTOTLE 14 STD 300 CM; DEV INFLATION DIGITAL BALLOON; GUIDEWIRE ANG 038 180 3 CM TIP; MICROCATH VELOCITY 164 CM; MICROCATHETER RENEGADE HI FLO 150; SHETH PIN 9F 10 CM; SNARE MICROKIT 2MM; STERLING BALLOON 5X30X135 150; VALVE BLEEDBACK COPILOT; ZEBRA 7F ACCESS CATHETER 95 CM; ZOOM 4S 125 CM; ZOOM 6F VRT 137 CM; ZOOM POD; ZOOM SUPPORT
Outcome Attributed to Adverse Event Death; Required Intervention;
Patient Age65 YR
Patient SexMale
Patient RaceWhite